I have tried tilo &naturals and prescribed pills.I can go to sleep but can't stay asleep.
Natural, but please tell me what has helped you all. Yoru experiences with natural remedies, I cannot tolerate ssris. Thanks!
My friend told me about this Sam-e medicine and I wanted to know if it'll help build a healthy liver?? Sam-e;; the one made by Nature Made. His friends were suggesting sam-e for my mother when I told them about my moms condition. I just wanted to know. Please and thank you!
me after asking me to many doctors over the network is both personally, I say here hoping to find someone who can give me advice gastroesophageal reflux for several years and pharyngitis from chronic grainy 2 years .... I'm doing 6 months of treatment for reflux and I just finished a course of 20 days of homeopathic treatment: Unless this is the therapy are many homeopathic medicines ... _1 Vial mucosa compositum and Echinacea compositum every other day for 20 days _3 Granules argentum Nitricum and 3 arnica montana to dissolve under the tongue 3 want a day for 20 days and repeated after 2 months _spray vea voltw oris 3 a day for a month and before playing again by then after 2 months anti _noremifa syrup to be taken before play most anti esoprazolo therapy for 6 months in the morning on an empty stomach and Gaviscon sachets of 2 times per day meta 'morning and evening before going to bed ... I also play clarinet in the conservatory ... all the doctors told me that I must stop nn also because it is true ... as one month does not sound more 'nn and nothing has changed ... but I went into depression ... I am angry at all and even with myself,,,, I threatened to kill me (with no real intention), I threatened to go home, my parents nn I want to bring more doctors as saying that the diagnosis was already 'made 17 years .... I do not want to stop playing and not drag this pain forever .... the candidate vaginal painful for 5 years I've eliminated the headaches I had as a child I have removed ... but I do not want to 'live with this evil .. why not make it,,, help thanks
I mean other then Prescritptions meds u can from ur doc. I will soon start to withdraw from a certain treatment and want to be prepared much as possible. I want to stack up meds where u can get from health shops and pharmacies. Specifically for depression anxiety restless legs insomonia. Do you have to wean off from supplements or can u stop taking then any time without any major side effects. Thanks.
My son has a severe reaction to preservatives. I am looking for a bit of info on preservative free alternatives, recipes and diets. I am desperate. I am new to all of this.
A doctor told me that the body uses cholesterol and sun light to make vitamin D. He said,that a lot of people are having vitamin D deficiency's these days. My Mom had it. I ask if the cholesterol lowering drugs she was on may have caused it. He said,I don't know,I never thought of that. What do you think?
Im not looking for a miracle pill that will turn me into a saint. Im just lookin to help my attitude towards life. My job and relationship is suffering. All I want is to be POSITIVE and not so Negative all the time. Please help me out.
If anybody knows, I would like to request them to show it how it is done. I want to cure a few sick people who cannot go to places for the same. I will be too pleased to learn and help reduce these peoples pain.
I have no identity, no job, no education. I feel worthless, useless and without a purpose, I'm not adding anything to the world. I'm living on benefits. I didn't know my mother until I was 14 &we still don't have a great relationship and my boyfriend expresses frequently that he can't stand me. I don't think ill ever be good enough for anyone. My brother past away when I was 17 which caused me to have an eating disorder and self harm. At the age of 20 I went against my beliefs in abortion for all the right reasons, and at 10 weeks I had a physical termination, whilst my reasonings were justified it left me with a great feeling of guilt and depression. The arguments between me &my boyfriend have been escalating to physical fights with vulgar and disgusting words being passed. I lock myself in the bathroom just to cry and recently I've started self harming again. I don't think anyone truly understands me. I've never wanted professional help before, people look at me as if I'm silly and overreacting &I've heard the medication can be hard to get off. But as time has gone on and I haven't overcome these feelings I feel as though I need professional help now. Since I was 17 I've had trouble sleeping and still do occasionally, I've lost my sex drive, my menstrual cycle is all over the place, I'm easily irritated and feel very tearful and emotional, I often feel worthless and wish the day was over. Will antidepressants help?
I was wondering if anybody knew of a good otc product for anxiety? I have been researching the internet as well as past questions on here and have come up w/either St. John's Wort or Valerian Root. The problem is, the research I have done on St John's is it is used more so for depression, which I do not have, and Valerian Root is used for insomnia, which I also don't have. I just have anxiety and get bad nerves. So I am worried if I take Valerian in the mornings, it is going to put me to sleep or make me tired, when really I just don't want to feel anxious. Does anyone have any experience with either? I have never taken, so I could be completely wrong? Or if not, do you know of any different otc medications that are just for anxiety? Thank you in advance!
My doctor prescribed me Prednisone along with antibiotics to tackle my chronic post-nasal drip. I'm just worried about the major symptoms it may cause. He gave me 10 pills, each are 10mg. I take 1 pill every day. The side effects are worrying me (I put a star on the ones that especially scare me) -increased blood sugar for diabetics -difficulty controlling emotion* -difficulty in maintaining train of thought* -weight gain* -facial swelling* -depression, mania, psychosis, or other psychiatric symptoms* -unusual fatigue or weakness* -mental confusion / indecisiveness* -blurred vision* -abdominal pain -peptic ulcer* -infections* -painful hips or shoulders -steroid-induced osteoporosis* -osteonecrosis* -long-term migraines -insomnia -severe joint pain -cataracts or glaucoma* -anxiety* -black stool -stomach pain or bloating* -severe swelling* -mouth sores or dry mouth -avascular necrosis* -hepatic steatosis* Should I be worried about this?
I can't sit skill I will just lose track of thoughts have really bad headaches and I feel paranoid
I would like to know if anyone recommend a particular homeopath/naturopath in the CT/NJ area. If so, what has been your expeerience. I don't need too many details, just want to know if it was a good one. I'd also appreciate any recommendations on who NOT to go to. Thank you so much!
So just a few days ago I took adderall for the first time. It was amazing. Like a miracle drug or something. I could focus in class, I didn't eat as much. It was almost euphoric. I took 10mg that day. The next day I took 50mg and didn't get to sleep until 4 in the morning...woke up at 7:30. I found that way after I took the medicine, when it should've already worn off, was making my heart beat seriously fast. I still didn't eat a lot that day. Took 25mg today and though the effect lasted long, I really, really just want to take another 25mg so I can focus and do my project that's due tomorrow, but I feel that the sleep deprivation will effect me in some way. Having a eating disorder, and not being persuaded by food is something I can't seem to give up either. I ate a little too much tonight when I came down from the adderall. I feel that if I don't take it though, that it'll add to my terrible anxiety caused by food and will send me into a deep depression like it has in the past. I feel a little trapped like its either I choose to damage my body from no sleep, or just live with my depression and not take it. I feel like right at this moment, I need it. I don't want to abuse it, and let it ruin my life. I just want to use it in moderation when I truly need it, like right now. It'd be seriously appreciate if someone answers back with an answer, or even any of your own experiences with the drug. Thanks.